# SDR SWAA2015090143414

- Difficulty date: August 11, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N621SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28037
- Aircraft time: 63,057 hours, 50,209 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 6545410395
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL BEAM UPPER CHORD CRACKED AT BS 727B, RBL 24.8.  REPAIRED CHORD IAW EA & ER.
